MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 06/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause of malfunction: mlc-14- insufficient blood sample applied to strip (user).Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for e-2 error: sample not detected or using wrong test strip.The e-2 error occurred when the blood sample was absorbed.The customer's expected blood glucose test result range was undisclosed.During the call on (b)(6) 2017, the customer reported feeling tired and that it could be from her diabetes.During the call on (b)(6) 2017, a blood test was performed by the customer fasting and produced test result of 183 mg/dl using truemetrix air meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 02/28/2019 and although an exact open vial date was undisclosed, it was verified that the strips were not four months past the date first opened.Customer is using the correct test strips.The meter memory was not reviewed for previous test result history.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6671039
Report Number1000113657-2017-01097
Device Sequence Number19295928
Product Code NBW
UDI-Device Identifier00041220009169
UDI-Public(01)00041220009169
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT1919
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2017
Initial Report FDA Received Date06/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1